# SDR P5CA9900231

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON UPPER DOUBLER HORIZONTAL BEAM ON AND UNDER ATTACH FITTING AT STA 1335 LBL 90.  REMOVED CORROSION AND PRIMED AND PAINTED PER SRM 53-10-02.
